MathSciNet Relay Station
MathSciNet bibliographic data
MR352040 (50 #4528) 12A25 (12A50)
Hartung, P. Proof of the existence of infinitely many imaginary quadratic fields whose class number is not divisible by $3$. J. Number Theory 6 (1974), 276–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement